# SDR 2005FA0000156

- Difficulty date: February 28, 2005
- Submitted: February 28, 2005
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA451048931
- Part serial: H114630
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE LEVER LOCKED UP AT ABOUT 20 PERCENT OPEN THROTTLE POSITION.  DISASSEMBLED AND INSPECTED.  FOUND AIR METERING JET AND PIN HAD SEPARATED.  JET WAS BACKED OUT FAR ENOUGH THAT PIN FELL OUT AND LOCKED-UP.  ALSO FOUND THAT RETENSION BALL FOR JET IS MISSING.  THERE IS ALSO AND DRAG ON METERING PIN THREADS WHICH ALLOWED IT TO BACK OUT.  (K)
